# SDR SWAA2023050320371

- Difficulty date: March 23, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BELLY FAIRING ACCESS PANEL 194CR AT LOWER FUSELAGE 2023-208630<[01] TOOL USED: CALIPER P/N: 500-193-30; S/N: 0000288; DUE DATE: 27-DEC-23.;[02] TOOL USED; HOT BONDER P/N: HCS9200B-AV; S/N:18185781; DUE DATE:24/JAN/24.;[03] TOOL USED HOT BONDER P/N: HCS9200B-AV S/N: 18185847 DUE DATE: 24 SEP 23.;[04] REPAIRED BELLY FAIRING ACCESS PANEL 194CR AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] REPAIRED BELLY FAIRING ACCESS PANEL 194CR AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.
